# SDR AALA2019040329013

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 58,099 hours, 25,746 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS IN CRUISE TRIED TO OPEN COCKPIT DOOR. COULD NOT OPEN DOOR FROM INSIDE. COULD NOT ROATATE HANDLE FROM INSIDE COCKPIT. F/A WAS ABLE TO ROTATE HANDLE. DOOR WAS JAMMED. MAINTENANCE PERFORMED ADJUSTMENT AND TEST OF THE COCKPIT DOOR IAW AMM 52-51-00. DOOR OPERATES AT THIS TIME.
